# SDR UALA2008122407000

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 25,124 hours, 10,919 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 1L SLIDE PRESSURE LOW.  COLD SOAKED DOOR WAS OPEN FOR OVER 1 HR.  OP PER MM 25-62-00 PG 603 (NOTE A).
